American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] S. W. Ellacott. A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions. Bull. Amer. Math. Soc. 6 (1982) 218-220. MR 640950.
Abstract, references, and article information   
View Article: PDF

[2] T. A. Kilgore. Optimization of the norm of the Lagrange interpolation operator. Bull. Amer. Math. Soc. 83 (1977) 1069-1071. MR 0437985.
Abstract, references, and article information   
View Article: PDF

[3] E. B. Saff and R. S. Varga. Nonuniqueness of best approximating complex rational functions. Bull. Amer. Math. Soc. 83 (1977) 375-377. MR 0433108.
Abstract, references, and article information   
View Article: PDF

[4] Wolfgang Dahmen and Ernst Gorlich. A conjecture of M. Golomb on optimal and nearly-optimal linear approximation. Bull. Amer. Math. Soc. 80 (1974) 1199-1202. MR 0355447.
Abstract, references, and article information   
View Article: PDF

[5] M. Z. Nashed and G. F. Votruba. A unified approach to generalized inverses of linear operators: II. Extremal and proximal properties. Bull. Amer. Math. Soc. 80 (1974) 831-835. MR 0365191.
Abstract, references, and article information   
View Article: PDF

[6] R. B. Barrar, H. L. Loeb and H. Werner. Optimal integration-formulas for analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1296-1298. MR 0326247.
Abstract, references, and article information   
View Article: PDF

[7] P. Erdös and A. R. Reddy. Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$. Bull. Amer. Math. Soc. 79 (1973) 992-993. MR 0338626.
Abstract, references, and article information   
View Article: PDF

[8] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[9] Samuel Karlin. On a class of best nonlinear approximation problems. Bull. Amer. Math. Soc. 78 (1972) 43-49. MR 0291695.
Abstract, references, and article information   
View Article: PDF

[10] John M. Overdeck. On the nonexistence of complex Haar systems. Bull. Amer. Math. Soc. 77 (1971) 737-740. MR 0279499.
Abstract, references, and article information   
View Article: PDF

[11] G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $\left[ {0,\, + \infty } \right)$. Bull. Amer. Math. Soc. 77 (1971) 460-461. MR 0273030.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1